# SDR BSYA2011019

- Difficulty date: April 12, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N107AN
- Make and model: Cessna 208B
- Aircraft serial: 0993
- Aircraft time: 9,481 hours
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 065001782200
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM CLT TO LCK PILOT SMELLED SMOKE COMING FROM AFT COMPARTMENT, DIVERTED INTO LNP.  MAINTENANCE FOUND THAT THE PITCH SERVO CAUSING THE SMOKE, PULLED AND TYRAPED CIRCUIT BREAKER FOR PITCH SERVO, MEL'D AUTO-PILOT AND FLEW IT BACK TO MAINTENANCE BASE IN LCK WHERE MX CHANGED SERVO, OPS CHECKED GOOD.
